I started this on a tuesday by wednesday i startedd discharging blood. I thought it could b my period again but i bearly had my period a week before. I precribed 2 xs daily but once i take it my get upset stomach, nausea and want to vomit plus the bleeding. Then my breast felt full the next day i took these pills. i dont know if it is the plan b i took 4 days before or these pills. what is going on?
No responses have yet been posted. Add your response to this question.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2011 • 1 answer
Posted 30 Dec 2014 • 1 answer
Has Metronidazole been making me bleed for 17 days? Bright red blood & now thick blood clots this AM
Posted 10 Apr 2015 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 15 Sep 2015 • 1 answer